Skip to Main content Skip to Navigation
Journal articles

{\it Large deviations for the empirical measure of heavy tailed Markov renewal processes}

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01504760
Contributor : Serena Benassù <>
Submitted on : Monday, April 10, 2017 - 3:00:37 PM
Last modification on : Friday, March 27, 2020 - 4:01:51 AM

Identifiers

  • HAL Id : hal-01504760, version 1

Citation

Lorenzo Zambotti, Mauro Mariani. {\it Large deviations for the empirical measure of heavy tailed Markov renewal processes}. Advances in Applied Probability, Applied Probability Trust, 2016, 48 (3), pp.648-671. ⟨hal-01504760⟩

Share

Metrics

Record views

141